MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STRAIGHT SUCTION, AXIEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STRAIGHT SUCTION, AXIEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9733449
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.The probe was not returned to the manufacturer for analysis because the customer canceled the request.No further action required.
 
Event or Problem Description
Medtronic received information regarding a navigation device during a functional endoscopic sinus surgery (fess) procedure.It was reported intraoperatively the site was not able to verify the straight suction probe.Other instruments were successful with verification.The site proceeded without using the straight suction probe.No surgical delay was reported.No impact on patient outcome.
 
Additional Manufacturer Narrative
Device lot number was provided by the site.Device manufacturing date was provided.

Brand Name
STRAIGHT SUCTION, AXIEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7769898
Report Number1723170-2018-03932
Device Sequence Number13972205
Product Code HAW
UDI-Device Identifier00643169702851
UDI-Public00643169702851
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9733449
Device Lot Number29543
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight141